ASALAMOALAIKUM, dear dr sahib, I have taken many medicines, now a days taking Arg nit 200, Nux 200, syzygium Q, and of and on Kp, Np,Mp Cp 6x,
I become angry mentally not relax worried about my future my children’s are little, my job is on contract basis and clinic in evening unable to support me, I have pain on back side of neck, Lumber region also painful, become tired very soon, not sex power and desire , not freshness, happiness, energy, hopelessness,
I Avoid sugar sweets, I have poly phagia poly dipsia and poly uria, my body become thin, befor I was around 90 kg within 3 years now 74kg, on 20 April, 2011 my BSR was 361,
Dear Dr sb, AOA, my parents died to complication of diabetes i and my sisters are also suffering in it, my age is 40 and i have all symptoms of it and i lost my weight and sugar level is high, please help me
Dear Dr. Khan sahib,live long and ever happy.
Kindly accept my warm welcome. I feel so happy about your health and comments. I feel so great about Dr.Mas and all those who have shared their feelings about your health. I pray to Almighty, may you always be up and about and agile among your family members, patients and friends.
Thank you very much Dr. Khan for extending warm welcome to me on joining HWC. Besides sharing my own experience I am sure I would be greatly benefited from the experiences of veterans like you. Thank you once again.
Thank you my dear friend and mentor. You are a guiding light and valuable resource for so many. Thank you for your friendship and your invaluable assistance towards my goals and most of all thank you for your loving kindness and spirit. Your friend , Sue